Revista Matemática Iberoamericana
Full-Text PDF (1131 KB) | Table of Contents | RMI summary
Hardy Space Estimates for Multilinear Operators, IRonald R. Coifman and Loukas Grafakos (1) Department of Mathematics, Yale University, PO Box 208283, CT 06520-8283, NEW HAVEN, UNITED STATES
(2) Department of Mathematics, University of Missouri, MO 65211, COLUMBIA, UNITED STATES
In this article, we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under these assumptions we prove a Holder-type inequality in the $H^p$ space context.
No keywords available for this article.
Coifman Ronald, Grafakos Loukas: Hardy Space Estimates for Multilinear Operators, I. Rev. Mat. Iberoamericana 8 (1992), 45-67. doi: 10.4171/RMI/116